# SDR COMA9810040

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W610001720
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NAVIGATION LIGHTS CIRCUIT BREAKER TRIPPED.  REPAIRED SHORTED WIRE RIGHT HAND WING.
